# SDR UALA2011041101727

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,632 hours, 22,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 1701-1720
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 1701 THRU 1720 HAS SURFACE CORROSION IN 2 PLACES.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION 2 AREAS FOUND TO BE OUT OF LIMITS STA 1704.5 AND 1708.5 RBL 50.  PERFORMED HFEC OF FASTENER HOLES AND DECK PLATE NO DEFECTS NOTED.  FABRICATED AND INSTALLED DOUBLER PER EA PD57-53-007.
